Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations
Fanglei Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
The generalized quasilinearization technique is applied to obtain a monotone sequence of iterates converging uniformly and quadratically to a solution of a coupled system of second and fourth order elliptic equations.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/680919.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/680919.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:680919
DOI: 10.1155/2014/680919
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().